# SDR CA070112001

- Difficulty date: December 9, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,907 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: 9408328506
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAIL TOP ATTACH BOLT FOUND TO HAVE EXCESSIVE WEAR. RUDDER REMOVED FOR REPAIR. DURING REPAIR ANCHOR NUT WAS DAMAGED. NEW OVERSIZED BUSHING INSTALLED, WITH NEW BOLT, BEARING AND ANCHOR NUT. MFG WAS NOTIFIED OF THIS DEFECT. (TC NR 20070112001)
